# SDR AMWA76380

- Difficulty date: February 14, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N244YV
- Make and model: Beech 1900D
- Aircraft serial: UE244
- Aircraft time: 19,770 hours, 29,481 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FIRE LOOP CAUSES MASTER WARNING TO ILLUMINATE IN FLIGHT. MAINTENANCE CAME AND RESECURED A LOOSE CONNECTION AT THE FORWARD CONNECTOR. OPS CHECK NORMAL.
